Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Paradoxical reaction from modafinil tensor

Posted by Petrucci914 on April 5, 2010, at 21:50:31

In reply to Re: Paradoxical reaction from modafinil Petrucci914, posted by tensor on April 5, 2010, at 4:10:14

I've been on a few Atypical Antipsychotics (AAP) - Risperdal/Invega and Abilify. I don't think I gave Abilify as long as I should but Risperdal/Invega gave me horrible side-effects: sensitivity to light, retrograde ejaculation, and bouts of panic and constant worrying.

I think the problem with AAPs and me is that they antagonize dopamine receptors when really what I need is a specific agonist. Dopamine antagonists tend to make you sleepy and more anhedonic which is what I don't need. I'd like to try Amisulpride if I can order it, or maybe one of the RLS drugs (Mirapex/Requip).

Remeron has always made me curious but the fact that it tends to be sedating and makes you eat more has always steered me away. I need more energy and need to eat less.......so it seems too risky for me.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[942411]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Petrucci914 thread:942132
URL: http://www.dr-bob.org/babble/20100328/msgs/942411.html